# SDR SWAA2021030452642

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENSE IN FWD CENTER CEILING PANELS IS DAMAGED / REPLACED DAMAGED FWD CEILING CENTER PANEL EMERGENCY EXIT SIGN LENSE WITH NEW LENSE IAW AMM 33-51-01-960-802. 59736U 3/02/21
